• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Rash .. Please Help!

Gem8133

Full Member
#1
Hi all,

I am having another go at the Cambridge, and have been on it SS since wednesday. On friday a really irratating rash has appeared all over my body, i have been to the chemist and got tablets and cream for this. They have said that this is a allergic reaction, but has anyone else had this.. would be very grateful for any help...

Thank you

Gem aka Itchy xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I have no idea but found this on the cambridge site, hope it helps

There are many causes for the development of a rash which may be due to infection as well as allergy (to foods or other environmental allergens such as washing powders). Some people are allergic to some ingredients used in some Cambridge products. Check the ingredients list and if see what happens if you avoid products containing suspect allergens. Food allergy should be properly investigated and allergen free diets should be based on sound scientific tests.
 
#4
not a problem, hope it gets sorted soon x
 


Similar threads